1 results for theory of elasticity.

Parameters for your search query:
Keyword    theory of elasticity

Open AccessArticle
Export: RIS | BibTeX | EndNote
Modeling of Stress Distribution in a Semi-infinite Piecewise-homogeneous Body
International Journal of Partial Differential Equations and Applications. 2015, 3(2), 29-34. DOI: 10.12691/ijpdea-3-2-2
Pub. Date: May 25, 2015Views: 7953Downloads: 5959
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types